# SDR R61A2021072800583

- Difficulty date: July 14, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 44,395 hours, 27,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003869002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND INTERIOR FUSELAGE FWD CARGO BAY SHEAR CLIP FOUND CORRODED AT FR17 BTWN 27R AND 26R. REPLACED SHEAR CLIP PN 170-03869-002 IAW SRM 51-41-02. AND 51-43-01. SEE AAR NRC#4500931-1000-0188 FOR WORK PERFORMED.AC RTS.
